RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2014, Volume 26, Issue 3, Pages 10–29 (Mi dm1287)  

This article is cited in 1 scientific paper (total in 1 paper)

Branching processes in a Markov random environment

E. E. Dyakonova

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.4213/dm1287

Full text: PDF file (500 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2014, 24:6, 327–343

Bibliographic databases:

UDC: 519.218.27
Received: 16.02.2014

Citation: E. E. Dyakonova, “Branching processes in a Markov random environment”, Diskr. Mat., 26:3 (2014), 10–29; Discrete Math. Appl., 24:6 (2014), 327–343

Citation in format AMSBIB
\Bibitem{Dya14}
\by E.~E.~Dyakonova
\paper Branching processes in a~Markov random environment
\jour Diskr. Mat.
\yr 2014
\vol 26
\issue 3
\pages 10--29
\mathnet{http://mi.mathnet.ru/dm1287}
\crossref{https://doi.org/10.4213/dm1287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3309397}
\elib{http://elibrary.ru/item.asp?id=22834143}
\transl
\jour Discrete Math. Appl.
\yr 2014
\vol 24
\issue 6
\pages 327--343
\crossref{https://doi.org/10.1515/dma-2014-0029}
\elib{http://elibrary.ru/item.asp?id=24018550}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84918835744}


Linking options:
  • http://mi.mathnet.ru/eng/dm1287
  • https://doi.org/10.4213/dm1287
  • http://mi.mathnet.ru/eng/dm/v26/i3/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Limnios N., Yarovaya E., “Diffusion Approximation of Near Critical Branching Processes in Fixed and Random Environment”, Stoch. Models  crossref  mathscinet  isi  scopus
  • Дискретная математика
    Number of views:
    This page:221
    Full text:48
    References:19
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019